# SDR DLM88071093

- Difficulty date: August 17, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 48,055 hours, 37,177 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Link
- Part number: 39567851
- Condition: Broken
- Location: Rt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, EXCESSIVE VIBRATION IN NOSE WHEEL AREA.  EXTENDED GEAR AND DECLARED EMERGENCY.  VIBRATION CONTINUED AFTER GEAR EXTENSION.  FOUND RT NOSE GEAR DOOR LINK BROKEN.  REMOVED AND REPLACED  RT FWD DOOR LINK PER MM.  NOSE GEAR AND DOORS OPERATE NORMAL.
